# SDR DALA2024080107697

- Difficulty date: July 29, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 62,440 hours, 32,632 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Faulted
- Location: Nr 2 A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3122 - ATB - DUE TO LOSS OF PACK 2 WITH PACK 1 ALREADY ON MEL. CORRECTIVE ACTION: R/R PACK #2 CONTROLLER. FOR PACK #1 R/R RAI DOOR ACTUATOR. BOTH PACKS OPS CHECK GOOD.
